CaltechAUTHORS
  A Caltech Library Service

Minimum-redundancy linear arrays

Moffet, Alan T. (1968) Minimum-redundancy linear arrays. IEEE Transactions on Antennas and Propagation, 16 (2). pp. 172-175. ISSN 0096-1973. https://resolver.caltech.edu/CaltechAUTHORS:20170814-162939891

[img] PDF - Published Version
See Usage Policy.

457kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170814-162939891

Abstract

It is shown that there is a class of linear arrays which achieves maximum resolution for a given number of elements by minimizing the number of redundant spacings present in the array. For many-element arrays the degree of redundancy will approach 4/3. Applications of such arrays to aperture synthesis are discussed.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/TAP.1968.1139138DOIArticle
http://ieeexplore.ieee.org/document/1139138/PublisherArticle
Additional Information:© 1968 IEEE. Manuscript received June 12, 1967. The program of research in radio astronomy at the California Institute of Technology is sponsored by the U. S. Office of Naval Research under Contract N00014-67-A-0094-0008. The author is an Alfred P. Sloan Foundation Research Fellow.
Funders:
Funding AgencyGrant Number
Office of Naval Research (ONR)N00014-67-A-0094-0008
Alfred P. Sloan FoundationUNSPECIFIED
Issue or Number:2
Record Number:CaltechAUTHORS:20170814-162939891
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170814-162939891
Official Citation:A. Moffet, "Minimum-redundancy linear arrays," in IEEE Transactions on Antennas and Propagation, vol. 16, no. 2, pp. 172-175, Mar 1968. doi: 10.1109/TAP.1968.1139138
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80393
Collection:CaltechAUTHORS
Deposited By: Kristin Buxton
Deposited On:15 Aug 2017 04:26
Last Modified:03 Oct 2019 18:30

Repository Staff Only: item control page